MAUDE Adverse Event Report: TORNIER S.A.S. AEQ ASCEND FLEX STD HUMERAL STEM 5A ANGLE 127 DEGREES5 L.82 PTC; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQ ASCEND FLEX STD HUMERAL STEM 5A ANGLE 127 DEGREES5 L.82 PTC; SHOULDER JOINT METAL PROSTHESIS
Model Number DWF605A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Muscle Weakness/Atrophy (1967); Paralysis (1997); Loss of Range of Motion (2032)
Date of Event 04/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned as it remains implanted.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that on (b)(6) 2017 primary surgery took place of aequalis ascend flex + aequalis reversed ii glenoid.On (b)(6) 2018 (onset date unk (b)(6) 2017) adverse event was reported, pseudoparalytic right arm due to cervical spine degeneration and subsequent radiculopathy.Subject has been having increasing neck issues and has been advised to undergo surgical intervention.Subject is seeking a second opinion and emg to understand the problems.Subsequently on (b)(6) 2021, patient sustain a c1 fracture in (b)(6) 2020 leaving her unable to move her right arm at all now.Patient being followed by a neurosurgeon for cervical spine issues.

Brand Name
AEQ ASCEND FLEX STD HUMERAL STEM 5A ANGLE 127 DEGREES5 L.82 PTC
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key12593798
Report Number3000931034-2021-00324
Device Sequence Number1296649
Product Code KWS
UDI-Device Identifier03700386944598
UDI-Public03700386944598
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDWF605A
Device Catalogue NumberDWF605A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight63